# SDR 20000918SH021

- Difficulty date: August 8, 2000
- Submitted: September 18, 2000
- Operation: General aviation
- Aircraft: N106LN
- Make and model: Snias AS350B3
- Aircraft serial: 3251
- Engine: Tmeca ARRIEL2B
- Engine time: 283 hours
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Transmitter
- Condition: Damaged
- Location: Engine Torque
- Part time: 283 hours
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TORQUE TRANSMITTER LOST ROLL PIN.  REPLACED 2 AND 3 MODULES DUE TO TURBINE RUB.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.  (X)
